# SDR DALA2025021001047

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 55,742 hours, 40,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST EMERGENCY LIGHT ON CATWALK IN EMPENNAGE IS MISSING THE LENS COVER. MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY. OPERATIONAL CHECK WAS GOOD. (LP #0803705)
